# SDR CALA2025012100158

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT BETWEEN STA 947.5-967 RBL 50" CORROSION AROUND FASTENER HEAD REF AAR N/R 9937216 REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STA 947.5 AND 967 RBL 50 AS PER SRM 51-40-02-0G-0, AIPC 53-42-51-25E AND BOEING DWG 147A565A.
